VOL. 31 · NO. 4 | December, 1960
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 31 (4), (December, 1960) DOI: 10.1214/aoms/1177705658
No abstract available
Front Matter
Ann. Math. Statist. 31 (4), (December, 1960)
No abstract available
Articles
Allen T. Craig
Ann. Math. Statist. 31 (4), 835-837, (December, 1960) DOI: 10.1214/aoms/1177705660
No abstract available
G. E. P. Box, D. W. Behnken
Ann. Math. Statist. 31 (4), 838-864, (December, 1960) DOI: 10.1214/aoms/1177705661
No abstract available
Norman R. Draper
Ann. Math. Statist. 31 (4), 865-874, (December, 1960) DOI: 10.1214/aoms/1177705662
Norman R. Draper
Ann. Math. Statist. 31 (4), 875-877, (December, 1960) DOI: 10.1214/aoms/1177705663
No abstract available
Damaraju Raghavarao
Ann. Math. Statist. 31 (4), 878-884, (December, 1960) DOI: 10.1214/aoms/1177705664
A. P. Dempster
Ann. Math. Statist. 31 (4), 885-905, (December, 1960) DOI: 10.1214/aoms/1177705665
J. P. Imhof
Ann. Math. Statist. 31 (4), 906-928, (December, 1960) DOI: 10.1214/aoms/1177705666
M. M. Siddiqui
Ann. Math. Statist. 31 (4), 929-938, (December, 1960) DOI: 10.1214/aoms/1177705667
S. N. Roy, Whitfield Cobb
Ann. Math. Statist. 31 (4), 939-957, (December, 1960) DOI: 10.1214/aoms/1177705668
S. N. Roy, Whitfield Cobb
Ann. Math. Statist. 31 (4), 958-968, (December, 1960) DOI: 10.1214/aoms/1177705669
Richard Warren
Ann. Math. Statist. 31 (4), 969-981, (December, 1960) DOI: 10.1214/aoms/1177705670
Lambert H. Koopmans
Ann. Math. Statist. 31 (4), 982-994, (December, 1960) DOI: 10.1214/aoms/1177705671
Shu-Teh Chen Moy
Ann. Math. Statist. 31 (4), 995-1000, (December, 1960) DOI: 10.1214/aoms/1177705672
No abstract available
Albert W. Marshall, Ingram Olkin
Ann. Math. Statist. 31 (4), 1001-1014, (December, 1960) DOI: 10.1214/aoms/1177705673
R. R. Bahadur, R. Ranga Rao
Ann. Math. Statist. 31 (4), 1015-1027, (December, 1960) DOI: 10.1214/aoms/1177705674
No abstract available
R. G. Laha, E. Lukacs, M. Newman
Ann. Math. Statist. 31 (4), 1028-1033, (December, 1960) DOI: 10.1214/aoms/1177705675
No abstract available
J. G. Wendel
Ann. Math. Statist. 31 (4), 1034-1044, (December, 1960) DOI: 10.1214/aoms/1177705676
No abstract available
Bernard Harris
Ann. Math. Statist. 31 (4), 1045-1062, (December, 1960) DOI: 10.1214/aoms/1177705677
Max Halperin
Ann. Math. Statist. 31 (4), 1063-1076, (December, 1960) DOI: 10.1214/aoms/1177705678
No abstract available
D. F. Votaw Jr.
Ann. Math. Statist. 31 (4), 1077-1083, (December, 1960) DOI: 10.1214/aoms/1177705679
No abstract available
Donald F. Morrison, H. A. David
Ann. Math. Statist. 31 (4), 1084-1094, (December, 1960) DOI: 10.1214/aoms/1177705680
Richard Cohn, Frederick Mosteller, John W. Pratt, Maurice Tatsuoka
Ann. Math. Statist. 31 (4), 1095-1104, (December, 1960) DOI: 10.1214/aoms/1177705681
Nico F. Laubscher
Ann. Math. Statist. 31 (4), 1105-1112, (December, 1960) DOI: 10.1214/aoms/1177705682
Harold Ruben
Ann. Math. Statist. 31 (4), 1113-1121, (December, 1960) DOI: 10.1214/aoms/1177705683
H. Leon Harter
Ann. Math. Statist. 31 (4), 1122-1147, (December, 1960) DOI: 10.1214/aoms/1177705684
Koichi Ito
Ann. Math. Statist. 31 (4), 1148-1153, (December, 1960) DOI: 10.1214/aoms/1177705685
L. Schmetterer
Ann. Math. Statist. 31 (4), 1154-1163, (December, 1960) DOI: 10.1214/aoms/1177705686
No abstract available
Donald Richter
Ann. Math. Statist. 31 (4), 1164-1173, (December, 1960) DOI: 10.1214/aoms/1177705687
A. R. Ansari, R. A. Bradley
Ann. Math. Statist. 31 (4), 1174-1189, (December, 1960) DOI: 10.1214/aoms/1177705688
Bruce M. Hill
Ann. Math. Statist. 31 (4), 1190-1192, (December, 1960) DOI: 10.1214/aoms/1177705689
No abstract available
M. H. DeGroot
Ann. Math. Statist. 31 (4), 1193-1200, (December, 1960) DOI: 10.1214/aoms/1177705690
Jack Nadler
Ann. Math. Statist. 31 (4), 1201-1204, (December, 1960) DOI: 10.1214/aoms/1177705691
No abstract available
Notes
H. A. David
Ann. Math. Statist. 31 (4), 1205-1207, (December, 1960) DOI: 10.1214/aoms/1177705692
No abstract available
V. P. Godambe
Ann. Math. Statist. 31 (4), 1208-1211, (December, 1960) DOI: 10.1214/aoms/1177705693
No abstract available
Articles
Wadie F. Mikhail
Ann. Math. Statist. 31 (4), 1213, (December, 1960) DOI: 10.1214/aoms/1177705694
No abstract available
Om P. Aggarwal, Irwin Guttman
Ann. Math. Statist. 31 (4), 1213, (December, 1960) DOI: 10.1214/aoms/1177705695
No abstract available
News
Ann. Math. Statist. 31 (4), 1215-1217, (December, 1960) DOI: 10.1214/aoms/1177705696
No abstract available
Ann. Math. Statist. 31 (4), 1219-1254, (December, 1960) DOI: 10.1214/aoms/1177705697
No abstract available
Publications
Ann. Math. Statist. 31 (4), 1254, (December, 1960) DOI: 10.1214/aoms/1177705698
No abstract available
Back Matter
Ann. Math. Statist. 31 (4), (December, 1960)
No abstract available
Back to Top